# SDR SIMA20120624002

- Difficulty date: June 24, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 30,806 hours, 28,685 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: TSS44S30
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3209 THE CREW REPORTED THAT AFTER COMPLETING THE AFTER TAKEOFF CHECK LIST RECEIVED A NR 2 BLEED LEAK WARNING MESSAGE ON CLIMBOUT THRU 4000 FEET.  THE CREW PERFORMED AN EPC/AOM CHECKLIST - LEAK INDICATION EXTINGUISHED AFTER APPROX 60 SECONDS OF SHUTTING BLEED NR 2 OFF.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED CLAMP ON NR 2 ENGINE BLEED VALVE IN RIGHT PYLON REF AMM 36-11-05 AND REPLACED CLAMPS AT RIGHT TUBE FROM DUAL TEMP VALVE TO HEAT EXCHANGER REF 21-60-01.  PERFORMED OPERATIONAL CHECKS OF THE BLEED AIR AND PACKS IAW AMM 36-00-00 AND 21-51-00 NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
